# SDR HAIHEEA9716

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075677103
- Condition: Reads High
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS 5 PSI HIGH AT 100%.  READS 3 TO 5 PSI HIGH AT IDLE.
